MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS ARRAY SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS ARRAY SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 4515-70-001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Problem reported: rss reports that the surgeon had to bail on a case due to a bumped array and array movement caused by the array clamp wing nut being loose and not securing the array.The surgeon is requesting the array clamp and the pin inserter be replaced as he believes both devices impacted the array movement.The reporter was not on site and received this information from the sales assoc.When was the issue observed? during surgery.What step were they on when this issue occurred? unknown.What steps did the caller or user perform after encountering this issue? bailed to manual instrumentation.Troubleshooting: patient involvement? yes.Were there reports of injuries, medical intervention or prolonged hospitalization? yes or no.Are patient treatments delayed or cancelled? slight delay in bailing to manual, no cancellations.Next day of surgery: (b)(6) 2022.All information has been disclosed.No further information was provided.If complaint is related to disposable/reuseables: disposable/reuseables: details have been emailed to the (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary : the device associated with this complaint was not received for examination.No photographs were provided for investigation.Based on all available information the investigation cannot confirm the reported allegation.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system could not be performed because the required lot code was not provided.

Brand Name
VELYS ARRAY SET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14433879
Report Number1818910-2022-09051
Device Sequence Number5897999
Product Code OLO
UDI-Device Identifier10603295519072
UDI-Public10603295519072
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4515-70-001
Device Catalogue Number451570001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELYS ARRAY CLAMP
Patient SexUnknown